Iowa, 2021

Tornadoes and Hail in Iowa, December 15, 2021

December 15, 2021 · NWS ARX · 35 events in 6 counties and zones

An intense storm system moved across the Upper Midwest on December 15th and produced a rare severe weather outbreak across northeast Iowa. Eight tornadoes occurred across parts of Floyd, Chickasaw and Howard Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4.0 million
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

An intense storm system moved across the Upper Midwest on December 15th and produced a rare severe weather outbreak across northeast Iowa. Eight tornadoes occurred across parts of Floyd, Chickasaw and Howard Counties. Four of these tornadoes were rated EF1 with one moving through Rudd (Floyd County) where the roof was removed from the library and several homes and a church were heavily damaged. The other tornadoes largely moved through rural areas damaging trees, power lines and farm buildings. In addition to the tornadoes, damaging winds occurred that blew over a semi in Floyd (Floyd County) and damaged numerous homes across the region. The Governor of Iowa declared a state of disaster emergency for Allamakee, Chickasaw, Fayette, Floyd, Howard, Mitchell and Winneshiek Counties. A federal disaster was declared for Floyd, Howard and Mitchell Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Dec 15, 4:45 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Dec 15, 4:45 PM CST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
445 PM CST Wed Dec 15 2021

.SHORT TERM...(This evening through Thursday)
Issued at 220 PM CST Wed Dec 15 2021

...Very Rare, dangerous December severe weather risk/high winds
this evening and tonight...

Not much change in thinking regarding the storm/wind threats this
evening and overnight. Improvement in dense fog slowly continues
early this afternoon north of I-94 as a warm front lifts north,
but fog could linger through the afternoon across north-central
WI. South of the front, temps quickly climb into the 50s and 60s
to even near 70 in spots, record values for many, along with dew
points in the 50s to low 60s. In addition, southerly winds have
increased to 15 to 25 mph with gusts of 30 to 40 mph in the warm
sector. Despite impressive wind fields aloft, wind gusts in the
warm sector will be tempered a bit with the strong elevated warm
nose/modest vertical mixing in the warm advective regime.

An intense, compact, negatively-tilted shortwave trough evident
across the central plains early this afternoon will race northeast
to near Lake Superior by early Thursday morning with the
associated surface low deepening to near 976 mb. Very strong
warm/moist advection will occur ahead of the associated cold front
with extremely strong, anomalous wind fields. A cyclonically
curved 100+ kt jet streak will lift across the region this evening
with 850 mb flow increasing to 70 to 80 kts. As has been
reiterated in recent days, the moisture/wind field anomalies with
this system are remarkably anomalous, in some cases outside of the
model climatology.

A strongly forced, low-topped linear band of convection will
develop to the southwest this evening, encroaching on the area by
6-7 pm, and then quickly racing across the region through around
11 pm. Low- level shear will be very strong, with around 50 kts of
0-1 km bulk shear. While still on the modest side, forecast
instability values have crept up over the past day, with SBCAPE
expected to reach 500- 750 J/kg, and HREF ensemble max values up
to 1000 J/kg. There remains a significant, higher end, wind threat
with these storms, given the storm motions over 60 to 70 mph and
very strong winds aloft. Wind gusts in excess of 80 mph are
possible with the strongest storms, while any storms could produce
gusts of 60 to 70+ mph. In addition, given the very strong low-
level shear, fast-moving tornadoes could occur, and potentially a
strong tornado (especially west of the MS) given the impressive
dynamics/wind fields with the system. Certainly a very rare
environment for mid-December.

Behind the front, very strong non-convective wind gusts will
overspread the region as lapse rates steepen with a push of cold
advection and strong pressure rises. Based on winds at the top of
the mixed layer, gusts up to around 65 mph are expected. The
intense winds will occur over a several hour period through the
early morning hours, gradually dropping off towards sunrise.

Although not unseasonably cool, much colder temps in the 20s and
30s are expected late tonight and Thursday behind the front,
possibly leading to slick spots on roads that may be wet. There is
some signal for freezing drizzle across north-central WI late
tonight, although confidence isn't high. Otherwise, winds will
gust up to 30 to 40+ mph well into Thursday.

.LONG TERM...(Thursday night through Wednesday)
Issued at 220 PM CST Wed Dec 15 2021

The next chance for some precipitation looks to arrive Friday
night and possibly linger into Saturday. A northern stream short
wave trough will drop out of Canada and move across the Upper
Midwest. While the models are all showing this wave, there are
quite a few differences on the strength and track of the wave. As
of now, it would appear the best forcing should pass by to the
north of the area with giving just some small chance for light
snow generally north of Interstate 90. After that, upper level
ridging will build in for the weekend and then transition into a
zonal flow. The next short wave trough in this pattern looks to
move by well to the north of the region across southern Canada.
This system should push a cold front through early next week, but
at this time, it looks to come through dry.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday night)
Issued at 445 PM CST Wed Dec 15 2021

Dangerous storm moving through tonight with wind, storms and some
cig impacts.

Cigs: brief drop in cigs with line of storms early this evening,
then scattered for a few hours and then back into MVFR for the night
through Thu morning. Should see a scattering of the deck by mid
afternoon.

WX/vsby: strong/severe line of storms will drive across the TAF
sites early this evening (01-03z)...likely only impacting for 1/2
hour or less. Some vsby restrictions with heavy rain. With passage
of cold front later tonight not expecting fog.

Winds: very strong tonight into Thu morning with strongest gusts
tonight upwards of 50 kts from the south/southwest. With the
thunderstorms (01-03z) winds will be a bit more southwest and could
gust closer to 70 kts. Passage of the storm's cold front
overnight/early Thu morning will swing winds to more westerly with a
gradual decrease through the day.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...High Wind Warning until 6 AM CST Thursday for WIZ017-029-032>034-
     041>044-053>055-061.

     Dense Fog Advisory until 6 PM CST this evening for WIZ017-029.

MN...High Wind Warning until 6 AM CST Thursday for MNZ079-086>088-
     094>096.

IA...High Wind Warning until 6 AM CST Thursday for IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...JM
LONG TERM...04
AVIATION...Rieck
Hazardous weather outlook, Dec 15, 2:06 PM CST, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
206 PM CST Wed Dec 15 2021

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-161200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
206 PM CST Wed Dec 15 2021

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

A line of thunderstorms will race across the area between 6 PM
and 11 PM. These storms will move east/northeast at 60 to 70 mph
and will be capable of producing damaging wind gusts of 70 mph
and
isolated gusts of 80 mph or higher. Tornadoes will also be
possible, particularly near and west of the Mississippi River.
There is the potential for a strong tornado to occur.

A High Wind Warning is in effect tonight. Dangerously strong wind
gusts to 65 mph are expected which could result in tree and power
line damage, leading to power outages.

Plummeting temperatures overnight could result in a flash freeze,
leading to some icy roads and sidewalks.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Wind gusts to 45 mph are possible early Thursday.

.SPOTTER INFORMATION STATEMENT...

Any damage reports or wind gust observations would be
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04

The radar

The Des Moines radar (KDMX), 147 km away, was scanning. The volume nearest the first event began at 00:54 UTC.

Open the radar archive at this moment

Event by event

25 thunderstorm wind, 9 tornado, 1 hail. Local standard time, as filed.

Tornado, Floyd

When
December 15, 6:54 PM CST to 6:57 PM CST
Where
Floyd County, 4.47 mi SSW of Aureola to 2.01 mi S of Aureola
Rating
EF1
Path length
2.65 mi
Path width
200 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
42.907, -92.902

This tornado formed in Butler County before crossing into southern Floyd County south of Marble Rock. The tornado remained on the ground for about 3 minutes in Floyd County as it moved across rural areas before dissipating south of Marble Rock. An NWS survey team determined this tornado to have an EF1 rating with damage limited to trees.

Thunderstorm Wind, Floyd

When
December 15, 6:55 PM CST
Where
Floyd County, Marble Rock
Measured
69 kt (79 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
42.970, -92.870

A large metal grain bin was dented near the top and a metal roof was blown off a building in Marble Rock.

Thunderstorm Wind, Floyd

When
December 15, 6:57 PM CST
Where
Floyd County, 1.71 mi NE of Marble Rock
Measured
71 kt (82 mph) estimated gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
42.990, -92.850

Large tree branches were blown down northeast of Marble Rock.

Thunderstorm Wind, Floyd

When
December 15, 6:58 PM CST
Where
Floyd County, 1.71 mi SW of Roseville
Measured
68 kt (78 mph) estimated gust
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
43.000, -92.850

Trees were snapped off, large branches blown down and a small farm outbuilding damaged northeast of Marble Rock.

Thunderstorm Wind, Floyd

When
December 15, 6:58 PM CST
Where
Floyd County, 1.22 mi SW of Roseville
Measured
64 kt (74 mph) estimated gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
43.010, -92.850

Trees were snapped off north of Marble Rock.

Tornado, Floyd

When
December 15, 6:59 PM CST to 7:04 PM CST
Where
Floyd County, 1.32 mi NE of Marble Rock to 1.91 mi WSW of Floyd Crossing
Rating
EF1
Path length
6.7 mi
Path width
80 yd
Property damage
$490,000
Reported by
NWS Storm Survey
Coordinates
42.985, -92.853

This tornado formed just north of Marble Rock and moved rapidly to the northeast before dissipating west of Charles City. An NWS survey team determined this tornado to have an EF1 rating. The tornado caused damage to homes, farm buildings and metal grain bins along with taking down power poles, power lines and trees.

Thunderstorm Wind, Floyd

When
December 15, 7:00 PM CST
Where
Floyd County, 1.25 mi W of Folkerts Fld Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Fire Department/Rescue
Coordinates
43.128, -92.895

A roof was blown off a building near the entrance to Rudd Park.

Thunderstorm Wind, Floyd

When
December 15, 7:03 PM CST
Where
Floyd County, 1.66 mi ESE of Floyd
Measured
57 kt (66 mph) estimated gust
Property damage
$50,000
Reported by
Public
Coordinates
43.120, -92.740

A semi-truck and trailer were blown over at a truck stop in Floyd.

Thunderstorm Wind, Floyd

When
December 15, 7:03 PM CST
Where
Floyd County, 3.6 mi NNE of Rudd
Measured
71 kt (82 mph) estimated gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
43.180, -92.910

Trees were snapped off north of Rudd.

Thunderstorm Wind, Floyd

When
December 15, 7:04 PM CST
Where
Floyd County, 3.54 mi W of Carrville
Measured
65 kt (75 mph) estimated gust
Property damage
$30,000
Reported by
Broadcast Media
Coordinates
43.020, -92.670

A small shed and a metal outbuilding were blown over and destroyed south of Charles City.

Thunderstorm Wind, Mitchell

When
December 15, 7:05 PM CST
Where
Mitchell County, 1.01 mi E of Meroa
Measured
67 kt (77 mph) estimated gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
43.230, -92.910

Trees were snapped off near Rose Creek.

Hail, Floyd

When
December 15, 7:06 PM CST
Where
Floyd County, 1.66 mi ESE of Charles City
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
43.060, -92.670

Quarter sized hail fell in Charles City.

Tornado, Floyd

When
December 15, 7:06 PM CST to 7:07 PM CST
Where
Floyd County, 1.29 mi SSE of Rudd to 1.47 mi E of Rudd
Rating
EF1
Path length
1.79 mi
Path width
65 yd
Property damage
$1.1 million
Reported by
NWS Storm Survey
Coordinates
43.112, -92.925

The third tornado of the night in Floyd County formed just to the southwest of Rudd, moved northeast directly through the town and dissipated along Business U.S. Highway 18 on the north edge of town. Extensive damage occurred in the town with numerous homes sustaining damage with some roofs completely blown off. The roof of the library was removed with damage sustained to almost all the books in the building. A church on the north side of town also sustained heavy damage as did the towns water treatment plant. Water and power were not expected to be restored for several days. Classes for the Rudd-Rockford-Marble Rock school district were canceled for December 16th but the building in Rockford was open to the public for showers, warmth and served breakfast and lunch to those in need.

Thunderstorm Wind, Mitchell

When
December 15, 7:06 PM CST
Where
Mitchell County, 1.22 mi NE of Meroa
Measured
67 kt (77 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
43.240, -92.910

A house near Rose Creek sustained wind damage.

Thunderstorm Wind, Mitchell

When
December 15, 7:09 PM CST
Where
Mitchell County, 1.66 mi ESE of Mitchell
Measured
60 kt (69 mph) estimated gust
Property damage
$175,000
Reported by
Emergency Manager
Coordinates
43.310, -92.850

Several buildings were flattened on a large farm just outside of Mitchell.

Thunderstorm Wind, Mitchell

When
December 15, 7:09 PM CST
Where
Mitchell County, 1.44 mi SE of Mitchell
Measured
67 kt (77 mph) estimated gust
Property damage
$75,000
Reported by
Broadcast Media
Coordinates
43.308, -92.857

A hog barn and another barn were destroyed on a farm northwest of Osage.

Thunderstorm Wind, Mitchell

When
December 15, 7:11 PM CST
Where
Mitchell County, Osage
Measured
55 kt (63 mph) estimated gust
Property damage
$40,000
Reported by
Broadcast Media
Coordinates
43.280, -92.820

Part of a roof was blown off a house and a garage door blown in at a residence in Osage.

Tornado, Chickasaw

When
December 15, 7:15 PM CST to 7:18 PM CST
Where
Chickasaw County, 3.03 mi NE of Bassett to 2.13 mi NNW of North Washington
Rating
EF1
Path length
3.99 mi
Path width
180 yd
Property damage
$255,000
Reported by
NWS Storm Survey
Coordinates
43.097, -92.483

An EF1 tornado formed west of North Washington and moved to northeast for about 4 miles before dissipating. The tornado damaged trees and some farm outbuilding along its path.

Thunderstorm Wind, Chickasaw

When
December 15, 7:15 PM CST
Where
Chickasaw County, 2.81 mi N of Ionia
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
43.070, -92.460

A 63 mph wind gust was measured by a mesonet sensor north of Ionia.

Thunderstorm Wind, Chickasaw

When
December 15, 7:16 PM CST
Where
Chickasaw County, 1.38 mi N of Deerfield
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
43.170, -92.500

Trees were snapped off southwest of Alta Vista.

Tornado, Chickasaw

When
December 15, 7:17 PM CST to 7:21 PM CST
Where
Chickasaw County, 1.57 mi NNE of Deerfield to 1.31 mi NW of Alta Vista
Rating
EF0
Path length
3.5 mi
Path width
50 yd
Continued into
Howard, Ia (ARX)
Property damage
$330,000
Reported by
NWS Storm Survey
Coordinates
43.171, -92.489

The second tornado of the night in Chickasaw County formed southwest of Alta Vista and moved northeast before crossing into Howard County along County Line Road just east of the Little Wapsipinicon River. This tornado was rated EF0. The tornado damaged a greenhouse facility, otherwise, damage was limited to trees.

Thunderstorm Wind, Howard

When
December 15, 7:20 PM CST
Where
Howard County, 0.85 mi NE of Elma
Measured
51 kt (59 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
43.260, -92.440

Trees were blown down north of Elma.

Tornado, Howard

When
December 15, 7:21 PM CST to 7:22 PM CST
Where
Howard County, 2.57 mi S of Elma to 1.62 mi SSE of Elma
Rating
EF0
Path length
1.46 mi
Path width
50 yd
Property damage
$90,000
Reported by
NWS Storm Survey
Coordinates
43.213, -92.449

This tornado formed in Chickasaw County and moved into Howard County south of Elma along County Line Road just east of the Little Wapsipinicon River. The tornado moved rapidly northeast before dissipating south of Elma. Damage from this EF0 tornado was limited to trees and one farm.

Thunderstorm Wind, Howard

When
December 15, 7:22 PM CST
Where
Howard County, 3.59 mi E of Elma
Measured
56 kt (64 mph) estimated gust
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
43.260, -92.380

Farm outbuildings were damaged east of Elma.

Tornado, Howard

When
December 15, 7:23 PM CST to 7:28 PM CST
Where
Howard County, 2.7 mi ENE of Elma to 2.8 mi E of Maple Leaf
Rating
EF0
Path length
5.91 mi
Path width
45 yd
Property damage
$90,000
Reported by
NWS Storm Survey
Coordinates
43.260, -92.398

This was the second tornado of the night in Howard County. This EF0 tornado formed northeast of Elma and moved northeast before dissipating east of Saratoga. Damage along the path was limited to trees and weak farm outbuildings.

Thunderstorm Wind, Howard

When
December 15, 7:28 PM CST
Where
Howard County, 2.51 mi W of Davis Corners
Measured
56 kt (64 mph) estimated gust
Property damage
$30,000
Reported by
Public
Coordinates
43.370, -92.350

Trees were uprooted, power poles snapped and a metal barn roof was partially blown off west of Davis Corners.

Tornado, Howard

When
December 15, 7:29 PM CST to 7:32 PM CST
Where
Howard County, 2.64 mi WNW of Schley to 3.45 mi E of Davis Corners
Rating
EF0
Path length
4.44 mi
Path width
45 yd
Property damage
$600,000
Reported by
NWS Storm Survey
Coordinates
43.309, -92.281

This was the third tornado of the night in Howard County. This EF0 tornado formed west of Schley and move northeast before dissipating east of Davis Corners. This tornado removed the roof from a hog farm building, drove lumber through the side of a metal building and also damaged other outbuildings and trees. One house had broken windows and some damage from tree branches downed on it.

Thunderstorm Wind, Howard

When
December 15, 7:30 PM CST
Where
Howard County, 2.13 mi NNE of Schley
Measured
54 kt (62 mph) estimated gust
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
43.330, -92.220

An outbuilding and structures on a hog farm southwest of Cresco were damaged.

Tornado, Howard

When
December 15, 7:31 PM CST to 7:35 PM CST
Where
Howard County, 1.76 mi NE of Schley to 1.62 mi WNW of Cresco Muni Arpt
Rating
EF0
Path length
4.6 mi
Path width
90 yd
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
43.320, -92.209

This was the fourth tornado of the night across Howard County. This EF0 tornado formed northeast of Schley and moved northeast before dissipating west of Cresco. This tornado caused damage to one farm where a house was effectively destroyed by large trees blown down on it. At another farm, the home sustained roof damage from a large tree downed on it along with broken windows and two metal outbuildings were destroyed with a third damaged.

Thunderstorm Wind, Howard

When
December 15, 7:34 PM CST
Where
Howard County, 1.41 mi NW of Vernon Spgs
Measured
57 kt (66 mph) estimated gust
Property damage
$75,000
Reported by
Newspaper
Coordinates
43.364, -92.170

A metal machine building was destroyed west of Cresco.

Thunderstorm Wind, Howard

When
December 15, 7:35 PM CST
Where
Howard County, 1.5 mi W of Cresco Muni Arpt
Measured
57 kt (66 mph) estimated gust
Property damage
$50,000
Reported by
Newspaper
Coordinates
43.372, -92.160

A metal pole shed was blown off its foundation just west of Cresco.

Thunderstorm Wind, Howard

When
December 15, 7:35 PM CST
Where
Howard County, 2.6 mi ENE of Lime Spgs
Measured
57 kt (66 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
43.460, -92.230

The tarp roof was blown off a livestock shed northeast of Lime Springs.

Thunderstorm Wind, Howard

When
December 15, 7:37 PM CST
Where
Howard County, 0.5 mi E of Cresco Muni Arpt
Measured
51 kt (59 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
43.370, -92.120

Power outages occurred in Cresco from downed power lines. The power outages were not repaired until the afternoon of December 16th.

Thunderstorm Wind, Winneshiek

When
December 15, 7:50 PM CST
Where
Winneshiek County, 0.85 mi NE of Burr Oak
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
43.460, -91.870

Trees were blown down near Burr Oak.

Thunderstorm Wind, Allamakee

When
December 15, 8:20 PM CST
Where
Allamakee County, Waukon
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Newspaper
Coordinates
43.270, -91.480

Power poles, lines and trees were blown down in Waukon. Almost 2,700 customers lost power because of the downed poles and lines.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2021Every state in 2021This day in weather historyThe tornado archive for Iowa, 2021Warnings in Iowa, December 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 994945, 997058, 997059, 997060, 997061, 994946, 994594, 994592, 997062, 999234, 997056, 994596, 994947, 997057, 994595, 999281, 999238, 994948, 995284, 997068, 994949, 995285, 994950, 997065, 994951, 997016, 994952, 995302, 994953, 999012, 999010, 999015, 995367, 995554, 995547.